# SDR VNAA202508200019

- Difficulty date: July 20, 2024
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N633NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15377
- Aircraft time: 20,964 hours, 16,263 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340941S
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOTION OF FLOOR PANEL SUPPORT ANGLE.  CORROSION ON CROSSBEAM LH AT FS280.   CROSSBEAM LH AT FS280.00 WAS REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01, SRM 51-42-10-001-001-A01 AND SRM 51-42-21-001-001-A01.
